A bijective proof of a limiting case of Watson's 8φ7 transformation formula

Michael Rowell, Ae Ja Yee

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Andrews gave a combinatorial proof of the Rogers-Fine identity. In this paper, we present a combinatorial proof of a special case of Watson's 8φ7 transformation formula, which is a generalization of Andrews' proof.

Original languageEnglish (US)
Pages (from-to)267-280
Number of pages14
JournalRamanujan Journal
Volume19
Issue number3
DOIs
StatePublished - Jul 29 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A bijective proof of a limiting case of Watson's <sub>8</sub>φ<sub>7</sub> transformation formula'. Together they form a unique fingerprint.

  • Cite this